It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello every one...this is my first post on this board. I don't have severe acne by any means but i definitely i have a problem with it. About 7 or 8 months ago after no over the counter methods would work(and i've tried them all!) my doctor(pediatrician) prescribed
benzaclin. it hardly helped at all if not any...in fact it irritated my skin so that it made my acne appear worse. since i had no luck with this my doctor perscibed me differin gel and minocylin 100mg twice daily. i gave this a shot for about two months with no luck at all so he decided to give me retin-a-micro .04 %. it's been well over a month so I should be past an initial break out especially after the differin. I am persistent in takeing the antibiotic twice a day and putting on a pea size amount of the topical every night but my acne isn't getting any better. I don't have any cysts on my face but when I do get pimples usually about 1 every 5 to 6 days they are very red,inflamed, and painful and they take a very long time for the red marks to fade. far longer than most people especially my twin brother(not identical). When he breaks out it goes away and there is no trace of it within like 10 days. He Has clear almost perfect skin which makes things frustrating. My question to all of you is that since these methods haven't worked, Do you think that If I went to a dermatologist he/she would prescribe me accutane since theses methods aren't working? I Know it is suppose to be a last resort for people with severe acne but I have been dealing with this for a few years now and nothing seems to be working and i don't think topical or antibiotics are going to to the trick beacause my friend who is in the same boat as me has tried differin and retin-a and now tazorac for over a year and he also takes some other strong oral antibiotic and he still has it bad. I really want to take accutane and I know all of the side effects. I have read all of them a hundred times over and i discused this with my mother who has been very supportive and she is ok with it if a derm will prescribe it. This is my senior year and I just want to enjoy it..at least some of it with clear skin. I could try other stuff but i doubt it will work. Do you think some dermatologists will prescibe me accutane for my mild to modertate acne? Even though my acne isn't too bad it leaves scars, not indents, but bright red marks that seem to stick around for ever. Please tell me what u think. Thanks a million





All times are GMT -7. The time now is 09:08 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!